MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A2030-120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and will not return for analysis.Investigation is not complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2021, a percutaneous intervention was performed on the right peroneal artery lesion.Pre-dilatation was successfully performed using armada catheters and a 4.0x18mm xience alpine stent was successfully implanted.Angioplasty was then performed using armada dilatation catheters in the dorsalis pedal artery with subtotal occlusion.Following use of armada (a2030-120, 0112541), a thrombus/embolism was observed in the proximal pedal artery, successfully treated with a thrombectomy.The event resolved without sequela.Reportedly, there was no device malfunction.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.In this case, there was no reported device malfunction associated with the armada 14 balloon catheter.The reported patient effect of embolism is listed in the armada 14 instruction for use as a known potential complication that may occur.Based on the case information, a conclusive cause for the reported patient effect(s) resulting in unexpected medical intervention, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.E1, e3.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12051970
Report Number2024168-2021-05338
Device Sequence Number3427267
Product Code DQY
UDI-Device Identifier08717648156106
UDI-Public08717648156106
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberA2030-120
Device Catalogue NumberA2030-120
Device Lot Number0112541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE ALPINE STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight86